MAUDE Adverse Event Report: MEDTRONIC; MEDTRONIC LINE IN DBD-OPEN HEART CDS

MEDTRONIC; MEDTRONIC LINE IN DBD-OPEN HEART CDS
Catalog Number CDS983965D
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the tip of the medtronic set cath placement pressure line broke off into the patient.Reportedly, the break occurred while peeling back the line's securement tape.When the break was identified, the remaining part of the line was clamped and the exposed end was covered.The medtronic set cath placement pressure line was required to be removed via an unidentified surgical procedure.No impact or adverse effect to the patient or the patient's stability was reported to the pack manufacturer.No sample for evaluation was returned to the pack manufacturer.Due to the need for medical intervention to remove the medtronic set cath placement pressure line, this medwatch is being filed.If additional relevant information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the tip of the medtronic set cath placement pressure line broke off into the patient.

Common Device Name
MEDTRONIC LINE IN DBD-OPEN HEART CDS
Manufacturer (Section D)
MEDTRONIC
710 medtronic parkway
minneapolis MN 55432 5604
MDR Report Key8579703
Report Number1423395-2019-00017
Device Sequence Number16877735
Product Code OEZ
UDI-Device Identifier10889942885961
UDI-Public10889942885961
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCDS983965D
Device Lot Number18GBQ946
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2019
Initial Report FDA Received Date05/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age5 MO
Patient Weight8